MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS PAT RESRF RD 35 MM STD; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

SMITH & NEPHEW, INC. JRNY BCS PAT RESRF RD 35 MM STD; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Catalog Number 74024835
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Swelling (2091); Injury (2348)
Date of Event 12/05/2015
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient had chronic knee swelling that results in a surgical intervention: bursectomy.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.Please see attached file for our results of investigation.
 
Additional Manufacturer Narrative
The 510k associated with concomitant devices: k111711.
 
Event or Problem Description
Additional information received indicates the patient developed a pre patellar effusion which was larger and did not diminish with time or compression.Therefore a bursectomy was performed.

Brand Name
JRNY BCS PAT RESRF RD 35 MM STD
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6829616
Report Number1020279-2017-00674
Device Sequence Number19005758
Product Code JWH
UDI-Device Identifier00885556169919
UDI-Public00885556169919
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K042515
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/07/2022
Device Catalogue Number74024835
Device Lot Number12BM07463
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/02/2017
Supplement Date Received by Manufacturer08/02/2017
08/02/2017
Initial Report FDA Received Date08/30/2017
Supplement Report FDA Received Date02/16/2018
02/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
JOURNEY TIBIA BASE NP RT SZ 5, (B)(4); JRNY BCS PAT RESRF RD 35 MM STD, (B)(4); JRNY II BCS XLPE ART ISRT SZ 5-6 RT 12MM, (B)(4)
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient Weight82